skip to main content

DOE PAGESDOE PAGES

Title: Cutoff-Free Circuit Quantum Electrodynamics

Authors:
; ;
Publication Date:
Grant/Contract Number:
SC0016011
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 119 Journal Issue: 7; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Sponsoring Org:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
Country of Publication:
United States
Language:
English
OSTI Identifier:
1375500

Malekakhlagh, Moein, Petrescu, Alexandru, and Türeci, Hakan E. Cutoff-Free Circuit Quantum Electrodynamics. United States: N. p., Web. doi:10.1103/PhysRevLett.119.073601.
Malekakhlagh, Moein, Petrescu, Alexandru, & Türeci, Hakan E. Cutoff-Free Circuit Quantum Electrodynamics. United States. doi:10.1103/PhysRevLett.119.073601.
Malekakhlagh, Moein, Petrescu, Alexandru, and Türeci, Hakan E. 2017. "Cutoff-Free Circuit Quantum Electrodynamics". United States. doi:10.1103/PhysRevLett.119.073601.
@article{osti_1375500,
title = {Cutoff-Free Circuit Quantum Electrodynamics},
author = {Malekakhlagh, Moein and Petrescu, Alexandru and Türeci, Hakan E.},
abstractNote = {},
doi = {10.1103/PhysRevLett.119.073601},
journal = {Physical Review Letters},
number = 7,
volume = 119,
place = {United States},
year = {2017},
month = {8}
}

Works referenced in this record:

Resonance Absorption by Nuclear Magnetic Moments in a Solid
journal, January 1946
  • Purcell, E. M.; Torrey, H. C.; Pound, R. V.
  • Physical Review, Vol. 69, Issue 1-2, p. 37-38
  • DOI: 10.1103/PhysRev.69.37